Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>
Karen A. Keryan

Assistant | Chair of Mathematical Analysis
Education
B. Sc.: Faculty of Mathematics, Yerevan State University, 2001-2005
M. Sc.: Faculty of Mathematics, Yerevan State University, 2005-2007
PhD: Faculty of Mathematics and Mechanics, Yerevan State University,
2007- 2009

Academic degree
Candidate of Physical and Mathematical Sciences
Candidate thesis: “Questions of basisness of general periodic Franklin system’’, Yerevan State University, 2009

Professional experience
From 2013 to date: Teaching associate, American University of Armenia
From 2009 to date: Assistant Professor, Yerevan State University
2008 - 2009: Lecturer, Yerevan State University

Academic courses
Mathematical analysis
Measure theory

Scale of professional interests
Harmonic analysis
Orthogonal series
Frames

Languages
Armenian, Russian, English

On recovery of a Franklin series from its sum (Ֆրանկլինի շարքի իր գումարից վերականգման մասին)
2017 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2017, հ. 51, #2, էջ 151-157
|
An example of double Fourier–Haar series with a nonregular subseries (Անկանոն ենթաշարքով կրկնակի Ֆուրիե–Հաարի շարքի օրինակ)
2017 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2017, հ. 51, #1, էջ 18–21
|
Об одной системе кусочно линейных функций с нулевыми интегралами
2016 | Article
Известия НАН Армении: Математика, 2016, 51, 2, стр. 3-16
О безусловной базисности в H^1(R) системы функций Франклина с нулевыми средними
2016 | Article
Известия НАН Армении: Математика, 2016, 51(6), стр. 43-71
Теорема единственности для кратных рядов Чисельского
2016 | Article
Доклады НАН РА. 2016, 116(4), стр. 263-270
On a system of piecewise linear functions with vanishing integrals on
2016 | Article
Journal of Contemprorary Mathematical Analysis, 2016, 51(2) , 68-78
General periodic Franklin system as a basis in B^1(T)
2015 | Article
(in Russian) Reports of NAS RA, (2015), 115(3), 178-184
Uniqueness theorem for additive functions and its application to orthogonal series
2015 | Article
Mat. Zametki 97(3), 382-396, 2015
Об одном базисе пространства H^1(R) , состоящем из кусочно линейных функций
2014 | Article
Доклады НАН РА, (2014), 114(3),187-191
On a generalization of general Franklin system on R
2014 | Article
Journal of Contemporary Mathematical Analysis 49(6), 309-320, 2014
On general Franklin system on R1
2013 | Article
Dokl. Nauk Armenii, 113: 4(2013), 331-336
A uniqueness theorem for series by Stromberg’s system
2012 | Article
J. Contemp. Math. Anal., 47 (2012), №6, 278-292
Об абсолютной и безусловной сходимости рядов по общей системе Франклина
2009 | Article
Изв. РАН. Сер. Матем., 73:2(2009), 69-90
On the absolute and unconditional convergence of series in the general Franklin system
2009 | Article
(Russian) Izv. Ross. Akad. Nauk Ser. Mat. 73 (2009), no. 2, 69-90; translation in Izv. Math. 73 (2009), no. 2, 279–300
On boundedness of L2 projections on the space of periodic splines of order 3
2008 | Article
East J. on Approx. , 14:4 (2008), 451-465
Об ограниченности норм проекторов на пространство периодических спайнов третьего порядка
2008 | Article
Доклады НАН Армении, 108:3 (2008), 197-202
Общая периодическая система Франкли- на как базис в H1[0,1]
2005 | Article
Изв. НАН Армении, Сер. Математика, 40:1(2005), 61-84
Безусловное базисное свойство общей периодической системы Франклина в Lp[0,1], 1
2005 | Article
Изв. НАН Армении, Сер. Математика, 40:1(2005), 18-60